Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Invariant Theory of the Inversion Group: Geometry Upon a Quadric Surface

Edward Kasner
Transactions of the American Mathematical Society
Vol. 1, No. 4 (Oct., 1900), pp. 430-498
DOI: 10.2307/1986367
Stable URL: http://www.jstor.org/stable/1986367
Page Count: 69
  • Download PDF
  • Add to My Lists
  • Cite this Item